# SDR FDKA200804174

- Difficulty date: April 20, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 17,871 hours, 16,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6169 RIC-MCO (0630 PHX LCL).  EMERGENCY LIGHT AT ROW 12 IS INTERMITTENT.  MX RESET LIGHT.
